Review: could Garlic cause Indigestion?
Summary: Indigestion is found among people who take Garlic, especially for people who are female, 60+ old, also take medication Vitamin e, and have Osteopenia.
We study 1,198 people who have side effects while taking Garlic from FDA and social media. Among them, 19 have Indigestion. Find out below who they are, when they have Indigestion and more.
You are not alone: join a mobile support group for people who take Garlic and have Indigestion >>>
Garlic has active ingredients of allium sativum. It is often used in blood pressure management. (latest outcomes from 1,271 Garlic users)
Indigestion has been reported by people with high blood pressure, osteoporosis, high blood cholesterol, type 2 diabetes, pain. (latest reports from 52,441 Indigestion patients)
On Jan, 28, 2015: 1,198 people reported to have side effects when taking Garlic. Among them, 19 people (1.59%) have Indigestion.
Time on Garlic when people have Indigestion * :
Gender of people who have Indigestion when taking Garlic * :
Age of people who have Indigestion when taking Garlic * :
Severity of Indigestion when taking Garlic ** :
How people recovered from Indigestion ** :
Top conditions involved for these people * :
- Osteopenia (1 people, 5.26%)
- Back pain (1 people, 5.26%)
- Ill-defined disorder (1 people, 5.26%)
Top co-used drugs for these people * :
- Vitamin e (10 people, 52.63%)
- Aspirin (9 people, 47.37%)
- Atenolol (6 people, 31.58%)
- Vioxx (5 people, 26.32%)
- Garlic extract (5 people, 26.32%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Indigestion while taking Garlic?
You are not alone! Join a mobile support group:
- support group for people who take Garlic and have Indigestion
- support group for people who take Garlic
- support group for people who have Indigestion
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What's the best home remedy for jaundice?
I started out thinking that I had pancreatitis, had all the symptoms, abdominal pain that went all the way thru to the back & inability to digest food (chronic indigestion). I read about keeping the bodys pH better balanced, bought pH test strips (urine) & found I was very acidic. I began eating more alkaline foods, alkalizing my water, and avoiding really acidic foods. Stopped taking my acid reducers because they actually KEPT me more acidic. I noticed that when my body's pH was up (alkaline) the pain was tolerable but when it began to drop (acid) the pain kicked up again. My doctors say they don't necessarily think it's pancreatitis because the ultrasound doesn't show inflammation & my blood test numbers are only slightly elevated. My liver enzymes are also slightly elevated. The doctors don't Seem very concerned. Today, for the first time in 2 months since this whole thing started I noticed I'm jaundiced. What the heck is this?
- Can i take pepcid complete with keflex
Keflex is giving me an upset stomach. Can I take pepcid complete to help or is it contradicted with Keflex?
- Crestor - trilipix - 5 years on 5mg + 135mg / going cold turkey - weaning?
Almost 60 been on Crestor 5mg twice a week + Trilipix 135mg daily for about 5 years, Cholesterol has been held in good zone, leading normal life. Last two weeks chronic indigestion, upper chest pressure gas, upset stomach, and occasional dizziness. Read up on Symptom's for both Crestor and Trilipix an I am a poster child for them. I was on Lipitor for about 2 years but facial burning had my MD put me on Crestor. I stopped taking the Crestor 3 days ago and now Trilipix two days - curious how long before the side effects stop. I am also under super amount of job related stress which could be a trigger effect? Thoughts?
- What is causing my symptoms. (1 answer)
I have pain in my back and down my leg, pain under my ribs, sharp groin pain occasionally and daily loose stools.
More questions for: Garlic, Indigestion
You may be interested at these reviews (Write a review):
- Meloxicam and dialtizam taken together at same time.... (2 responses)
I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Farxiga ? problems, stomach, smell, taste
I have been on Farxiga for 2 months. First, I was on Farxiga 5mg, About 6 weeks ago changed to 10 mg, about same time I noticed my coffee smelled different and bad, kept on a week and asked my wife. Changed coffee brand twice. It got worse, began to taste it. For the last week I can smell it in my food, anything fresh out of microwave. Now I smell it in my bowel movement. I called Doctor earlier in week reported. He wants to wait about a week and call back if persists. I am a diabetic and first few days this helped. Doctor reduced my insulin and got me off glimepiride and my Sugar readings have been higher since such as 175-200. This is my only medicine change close to time period. Please respond with help or if you experience similar problems.
- Urinary incontinence and odor while taking mucinex or dylsem
With in 24 hrs or less of taking either meds I have almost 0 control of my bladder and have more chemical smell to urine while taking Mucinex but also with Delsym but less intense... It takes 1week more or less for me to get back to normal. Since I knew about Mucinex, I thought I would try Delsym and felt safe since they have different chemical... Now I am investing my money in pads :(. Am I the only person who has trouble with this? These meds also effect my grown daughter similarly .
More reviews for: Garlic, Indigestion
Comments from related studies:
From this study (2 weeks ago):
Upset stomach and diarrhea after 3pm
From this study (2 months ago):
Have gnawing pain under breastbone in middle of chestafter eating and slight burning sensation.
From this study (3 months ago):
bilateral pulmonary embolism indicated hypercoaguable state. warfarin therapy will be life long
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.